CareLit Fachartikel

Early termination of pegylated interferon (PEG-IFN) plus ribavirin (RBV) therapy due to a pulmonary complication in a patient with chronic hepatitis C (CHC)

A Pálvölgyi, T Korom, I Nagy · Zeitschrift für Gastroenterologie · 2008 · Heft 05

Dokument
921293
CareLit-ID
Jahr
2008
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
A Pálvölgyi, T Korom, I Nagy
Ausgabe
Heft 05 / 2008
Seiten
–
Erschienen: 2008-05-15 00:00:00
ISSN
0044-2771

Zusammenfassung

Background: Treatment with PEG-IFN is known to increase the risk of bacterial airway infections such as bronchitis, pneumonia and tuberculosis (TBC). We report here a case of pulmonary side-effects complicating PEG-IFN plus RBV therapy in a patient with CHC. Case report: From October 2006, a 46-year-old man with high viral load CHC was treated with PEG-IFN-alfa2b in combination with RBV. This thrombophylic patient was receiving permanent acenocoumarol therapy because of repetitive venous thromboses. By week 10, we observed transient black stools without any other clinical or laboratory signs of gastrointestinal…

Schlagworte

After Acenocoumarol Observation Bronchitis Work Hepatitis Zeitschrift für Gastroenterologie